RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 101, Issue 4  


The Logarithm of the Modulus of a Holomorphic Function as a Minorant for a Subharmonic Function. II. The Complex Plane
T. Yu. Baiguskarov, B. N. Khabibullin, A. V. Khasanova
483
Another Note on the Embedding of the Sobolev Space for the Limiting Exponent
O. V. Besov
503
Representation Theorems and Variational Principles for Self-Adjoint Operator Matrices
A. A. Vladimirov
516
The Relationship between the Fermi–Dirac Distribution and Statistical Distributions in Languages
V. P. Maslov
531
Lyapunov Exponents and Invariant Measures on a Projective Bundle
G. S. Osipenko
549
On the Spectral Abscissa and the Logarithmic Norm
A. I. Perov, I. D. Kostrub
562
On the Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Rings and Some Groups of Homomorphisms
T. A. Pushkova, A. M. Sebel'din
576
On a Sidon-type Inequality for Discrete Orthonormal Systems
A. O. Radomskii
582
On the Nonexistence of Solutions of Some Nonlinear Inequalities with Nonintegral Powers of the Laplace Operator
O. A. Salieva
588
On Local Properties of Spatial Generalized Quasi-isometries
R. R. Salimov, E. A. Sevost'yanov
594
Approximation Properties of Fourier Series of Sobolev Orthogonal Polynomials with Jacobi Weight and Discrete Masses
I. I. Sharapudinov
611

Brief Communications
Periodic Sequences Modulo $1$ and Pisot Numbers
V. V. Zhuravleva
630
On Strong Convergence of Attractors of Navier–Stokes Equations in the Limit of Vanishing Viscosity
A. A. Ilyin, V. V. Chepyzhov
635
Letter to the Editor
B. S. Kashin, A. V. Meleshkina
640

Papers published in the English version of the journal
Weak Quadratic Overgroups for Type I Solvable Lie Groups of the Form $\mathbb{R}\ltimes\mathbb{R}^{n}$
L. Abdelmoula, Y. Bouaziz
575–589
On Homological Dimensions in Some Functor Categories
L. X. Mao
631–644
Remarks on Number Theory and Thermodynamics Underlying Statistical Distributions in Languages
V. P. Maslov
660–665
On $S$-Quasinormally Embedded Subgroups of Finite Groups
Z. Shen, J. Zhang, G. Chen, Y. Chen
735–740
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019